Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Light pigmentation around mouth, acne on full body, hair fall. Remedies?

Dear Dr. Three problems to be precise: 1) Light dark pigmentation around mouth. (Recently developed) 2) Lot of acnes on back hands, full body. (Been on my body since my 12th grade, now getting worse, I am working now) 3) Hair fall . ( I am now using Sebamed Anti Hairfall shampoo and I see slight differences) Appreciate your help and response Doctor. Thank you. Regards, Jiara
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Pigmentation around mouth is perioral hypermelanosis.

There may be some cause.

Vitamin deficiencies,anaemia,endocrinal diseases,allergy,stress,cosmetics,internal diseases..etc

Detailed history taking and investigations may needed.

Apply kojic acid conaining cream daily at night.

Take Vitamin C ,B12 and E, and glutathion with nicotinic acid.

Acne vulgaris is very common problem.

Avoid milk,ghee and oily food.

Avoid stress and worries.

Minocycline 50 mg daily for few months might improve your acne.

You may apply clinamycine gel.

Hair fall in youcase may be tellogen effluvium.

Again, there are many causes.

Stress,vitamin and mineral deficiencies, anaemia,internal diseases, typhoid..etc

Biotin for long time might imorove the hair loss.

Stroid lotion may be applied on scalp.

Mild herbal shampoo may be done.

All the conditions may improve with perfect treatment.

You may consult dermatologist.


Dr. Ilyas Patel MD
Answered: Sun, 18 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor